|Starting Meds for First Time
Jun 17, 2010
I will be starting meds for the first time, as i just got my prescriptions. I had two choices: 1.Altripa or 2.Reyetaz, Norvir, & Truvada together. I opted for the 2nd choice....My question is, is this a good option? Also, do HIV meds affect libido or erection any?
| Response from Dr. McGowan
Thanks for your post. Either of these would be good choices...they are both among the 4 recommended combinations by the US Department of Health and Human Services Task Force Guidelines. The choice between them can be based on personal preference, pill count, potential side effects, work schedules, drug resistance results, eating habits, other concurrent medical conditions, etc that may make one more attractive than the other to a particular individual.
HIV itself can effect libido and erections, the meds should not have this as a side effect.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
- Can Chlorine Cause A Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.